Meeting 62 Agenda

Meeting 62 - Bergamo, Italy

This is the agenda for the CA/B Forum face-to-face meeting in Bergamo, Italy

Timezone is Central European Summer Time (CEST) (UTC+2) - <u>Timezone assistance</u> | <u>Local to EST</u> Converter

Meeting minutes

During the F2F, minute takers and **all participants** are welcome to use our Etherpad to capture minutes faster and more accurately. If you participate in conversations at the F2F, check out what is being minuted during the meeting and update/improve to more accurately capture your contributions.

Please use the following links:

- •
- •
- •

This serves as a <u>draft</u> agenda. Please be aware that we will be utilizing the full three-days, and both the topics and their order are subject to change.

Tuesday, 28 May 2024 - Forum level (Day 1)

ALL TIMES LOCAL TO Bergamo, Italy

| Start | Description | Discussion Leader / Notes |
|-------|-------------|---------------------------|

| 08:30 | Check-in, get situated in room and virtual room, test audio/video | | |
|-------|---|---|--|
| 09:00 | CA/Browser Forum Meeting | Dimitris Zacharopoulos (HARICA) | |
| 09:00 | Welcome, Preliminary Matters, Meeting Recordings, Photo Policy, Logistics, Antitrust Statement, Code of Conduct | Dimitris Zacharopoulos (HARICA) | |
| 09:05 | Welcome by host | Giorgio Girelli (Actalis, General Manager) | |
| 09:15 | - Take Attendance - Round of introductions - Assign Minute Takers | Dimitris Zacharopoulos (HARICA) | |
| 09:40 | - Approval of CABF Minutes from last teleconference - Future face to face meeting schedule | Dimitris Zacharopoulos (HARICA) | |
| 09:45 | Guest speaker: TLS Trust Expressions | Devon O'Brien (Google) | |
| | certification authorities to subscribers protocol. TLS Trust Expressions enable named and versioned trust stores, factorification paths. By incorporating storevaluate trust expressions and choose paths, this approach promotes a multimodel enhances the agility and flexibit thereby enabling better alignment with | Expressions, a mechanism designed to streamline the conveyance of trusted certification authorities to subscribers within the Transport Layer Security (TLS) protocol. TLS Trust Expressions enable relying parties to succinctly reference named and versioned trust stores, facilitating the selection of appropriate certification paths. By incorporating supporting mechanisms for subscribers to evaluate trust expressions and choose from multiple available certification paths, this approach promotes a multi-certificate deployment model. This model enhances the agility and flexibility of Public Key Infrastructure (PKI), thereby enabling better alignment with evolving security requirements. https://datatracker.ietf.org/doc/draft-davidben-tls-trust-expr/ | |
| 10:15 | Break (30 min) | | |
| 10:45 | Open mic | | |
| 11:30 | Infrastructure subcommittee | Jos Purvis (Fastly) | |
| 11:55 | Group photo | | |
| 12:00 | Lunch (60 min) | | |
| 13:00 | Mozilla Root Program Update | Ben Wilson (Mozilla) Minutes: | |
| 13:30 | Google Root Program Update | Chris Clements and Ryan Dickson (Google) <i>Minutes:</i> | |
| 14:00 | Apple Root Program Update | Clint Wilson (Apple) Minutes: | |
| 14:15 | Microsoft Root Program Update | Hanna Sokol (Microsoft) Minutes: | |
| 14:45 | CCADB Update | Chris Clements (Google) Minutes: | |
| | | | |
| 15:15 | Q&A Root program discussions | Dimitris Zacharopoulos (HARICA) Minutes: | |

| 16:00 | ETSI Update | Nick Pope (Chair ETSI ESI) Minutes: |
|-------|--------------------------|---|
| 16:15 | ACAB'c Update | Clemens Wanko (ACAB'c Chair) Minutes: |
| 16:30 | Webtrust Update | Tim Crawford (BDO - WebTrust TF), Don Sheehy (CPA Canada), Dave Chin (CPA Canada), Anna-Marie Christian (CPA Canada) <i>Minutes:</i> |
| 17:00 | Q&A Audits and Standards | Dimitris Zacharopoulos (HARICA) Minutes: |
| 17:15 | End of day one | |

Wednesday, 29 May 2024 - Forum level / Working Groups (Day 2)

| Start | Description | Discussion Leader / Notes |
|-------|--|--|
| 08:30 | Get situated in Room and virtual room, test audio/video | |
| 09:00 | Welcome - Information about social evening event by host | Dimitris Zacharopoulos (HARICA) |
| 09:05 | 2024 CA/Browser Forum Elections | Dimitris Zacharopoulos (HARICA) |
| 09:35 | BR of BRs | Paul van Brouwershaven (Entrust) |
| 10:05 | Revocation timelines | Ben Wilson (Mozilla) |
| 10:30 | Break (30 min) | |
| 11:00 | Definitions and Glossary new Working Group | Clint Wilson (Apple) Tim Hollebeek (DigiCert) |

| 11:30 | Network Security Working Group 1. Welcome, attendance, anti-trust statement, minute taker 2. Membership Application Review (IdenTrust) (0-5 minutes) 3. Brief overview and call for additional topics (5-10 minutes) 4. CSA and MoU Update (5-10 minutes) 5. Section 4 Update (5-20 minutes) 6. NCSSRs restructuring/reformatting (30-60 minutes) 7. Any other topics (0-30 minutes) | Clint Wilson (Apple) |
|-------|---|----------------------|
| 12:30 | Lunch (60 min) | |
| 13:30 | Continuation of the Network Security Working Group | |

| 14:30 | Server Certificate Working Group | Inigo Barreira (Sectigo) |
|-------|---|--------------------------|
| | 1. Take attendance, read | |
| | anti-trust statement, | |
| | minute taker | |
| | 2. Review Agenda | |
| | 3. Minutes and membership | |
| | 1. Minutes from 9 May | |
| | distributed on May | |
| | 13 | |
| | 2. IP application by | |
| | Aryan in personal | |
| | capacity 3. Full membership by | |
| | Brainit.sk s.r.o | |
| | 4. Summary (5-10 minutes) | |
| | 1. Summary of this | |
| | quarter | |
| | 5. Ballots (10-15 minutes) | |
| | 1. Ballots status: | |
| | passed, failed, | |
| | 6. Topics | |
| | 1. PKImetal (15 | |
| | minutes) | |
| | 2. EV | |
| | OrganizationIdentifi | |
| | er, | |
| | CABFOrganizationId | |
| | entifier, JOI-Fields (20 minutes) | |
| | 3. clientAuth from a | |
| | TLS ICA (15 | |
| | minutes) | |
| | 4. Allowing legal name | |
| | and DBA in OV TLS | |
| | (10-15 minutes) | |
| | 5. Documentation | |
| | procedure (10-15 | |
| | minutes) | |
| | 1. Ballots> | |
| | TBRs/EVGs | |
| | new versions | |
| | 6. GitHub open issues review (20-25 | |
| | minutes) | |
| | 7. AOB (5-10 minutes) | |
| | ,, ,, ,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,, | |
| 15:30 | Break (30 min) | |
| 16:00 | Continuation of the Server Certificate Working Group | |
| 17:00 | End of day two | |

| 17:00 | Coffee and drinks | With a few quick words from Giancarlo Giacomello (Head of Data Center Offering) about the Aruba data center campus CLIMATE NEUTRAL DATA CENTER |
|-------|-----------------------------|---|
| 17:30 | Social evening event (tour) | |
| 19:00 | | |
| 21:00 | End of social evening event | |

Thursday, 30 May 2024 - Working Groups (Day 3)

| Start | Description | Discussion Leader / Notes |
|-------|---|---------------------------|
| 08:30 | Get situated in Room and virtual room, test audio/video | |
| 09:00 | Welcome | Corey Bonnell (DigiCert) |

| 09:05 | Continuation of the Server Certificate Working Group Validation Subcommittee 1. Report on progress since F2F #61 (scheduled 5 minutes) 2. Discussion on converting validation-sc to the validation-wg (1 hour) 3. Improvement on language for the serialNumber attribute for Government Entities (30 minutes) | Corey Bonnell (DigiCert) |
|-------|--|--------------------------|
| 10:30 | Break (30 min) Code Signing Working Group | Bruce Morton (Entrust) |
| | Assign Minute taker (start recording) Roll call Antitrust Compliance Statement Review Agenda Approval of prior meeting minutes Certificate Transparency for Code Signing Reduction of Code Signing Validity to 15-months Ballot for EVG import Ballot for Time-stamp update Other business Next meeting - 17 March | E. dec Proteon (Endage) |
| 13:00 | Lunch (60 min) | |

| 14:00 | S/MIME Certificate Working Group Meeting 1. Roll Call 2. Note well: Antitrust / Compliance Statement 3. Review Agenda 4. Approval of prior meeting minutes 5. Overview of recent activity 6. Review of proposed Ballot SMC06 7. Roadmap of 2024 activity (signature vetting method, alternative email control methods, deprecation of legacy, review of issues) 8. Any other business 9. Next teleconference: tentative March 13 10. Adjourn | Stephen Davidson (DigiCert) |
|-------|---|-----------------------------|
| 15:00 | Break (30 min) | |
| 15:30 | Continuation of the S/MIME Certificate Working Group | |
| 17:00 | End of day three Thanks, goodbye and safe travels | Actalis |